# SDR SWAA2022032875428

- Difficulty date: February 18, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED IRSS 140.00 AT RT WING 2022-98476 / [01] REPLACED ANGLE BRACKET AND FASTENERS LOCATED IRSS 140.00 AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2000 REV:A;[02] REPLACED ANGLE BRACKET AND FASTENERS LOCATED IRSS 140.00 AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2000 REV:A. PART USED CLIP P/N=115A5582-2; P/O=2022 120675. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE BRACKET AND FASTENERS LOCATED IRSS 140.00 AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2000 REV:A. PART USED CLIP P/N=115A5582-2; P/O=2022 120675. SEE INDIVIDUAL SIGN OFF BELOW. TASK COMPLETED.
